Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Painful hands, back pain, swollen parotid glands, prostatitis. Taken bactrim and tamsulosin. Done US. Fear lymphoma?

I have painful hands and back pain and was told that my parated salivary glands are swollen. I take Bactrim for prostatitis along with Benacar, HCT , trilipex and tamsulosin. Could my symptoms be side effects? I have been referred to an ENT for ultrasound of my salivary glands and will be screened for auto immune factors and lymphoma.
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi,

Thanks for consulting HealthcareMagic!

There is chance for these being side effects of medicines. However, physical examination is mandatory to assess this. At this time, I believe that it is prudent to discuss review about all your medications with your treating doctor who had analyzed your problem better. Anyhow, there are various other reasons as well which cause similar symptomss as yours.

Let me know if you have have any clarifications.

If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows:
http://doctor.healthcaremagic.com/doctors/dr-vasanth/66057

Wish you good health!
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor